Unique colorings of bi-hypergraphs

Gábor Bacsó, Zsolt Tuza, Vitaly Voloshin

Research output: Contribution to journalArticle

7 Citations (Scopus)


We discuss the properties of uniform hypergraphs which have precisely one partition (i.e., a unique coloring apart from permutation of the colors) under the condition that in each edge, there exist three vertices which belong to precisely two classes of the partition. In particular, we investigate the relation between unique colorability, number of colors, and the cardinalities of color classes.

Original languageEnglish
Pages (from-to)33-45
Number of pages13
JournalAustralasian Journal of Combinatorics
Publication statusPublished - Dec 1 2003


ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this